# SDR AALA202207184271

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 34,566 hours, 14,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR L1 GIRT BAR CLIPS (ON THE DOOR) ARE VERY TIGHT FOR STORING THE GIRT BAR. VERY HARD TO REMOVE FROM STORED POSITION. ADJUSTED L1 DOOR BUSTLE CLIP, OPERATIONS CHECK GOOD.
